Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dark brown sticky discharge from anus while coughing. What's wrong ?

I have a dark brown sticky dicharge coming out of my anus . Today i was coughing and i noticed my pants were a little bit wet so i just assumed i was getting me period. I went to the toilet and noticed there was a dark brown almost black discharge in my pants. And just before i went to the toilet to do a poo and when i wiped i noticed more of that discharge. Can you help me? What is wrong with me?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have a brown colored discharge from anus since a week.This may be due to a perianal abscess which has burst naturally or may be due to Fistula in anus.Please consult some surgeon who will do proctoscopic examination to diagnose the cause of the discharge and treat you accordingly.If it is a simple abscess it can be treated with antibiotics .If it is a fistula in anus you will need surgery (Fistulectomy)
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor